# SDR 96FDEA01321

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corrosion
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0867 AND 0868, STA 294 RT SIDE OF DOGHOUSE BELOW FLOOR PANEL CORROSION IN LWR FWD CORNER BELOW NUT AND BEHIND SEALANT - NR0867    STA 294  R/H SIDE OF DOGHOUSE, BELOW FLOOR PANEL CORROSION ON ANGLE THAT ATTACHS TO DOGHOUSE LWR FWD AREA SKATE ANGLE NR0868.  *S/D*  FOR NR0868 REMOVED AND REPLACED SKATE ANGLE WITH NEW SKATE ANGLE PER SRM 53-10-04.
